# SDR ASMF 20081102

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 43,824 hours, 30,427 cycles
- Engine: Pwa JT8D219
- Engine time: 43,964 hours, 25,805 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: JT8D219
- Part serial: 718193
- Condition: Nicked
- Location: Rt Engine
- Part time: 43,964 hours, 25,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND A NICK OF 0.005 INCHES DEPTH ON THE LEADING EDGE OF ONE FAN BLADE AT .4375 INCHES FROM THE ROOT, AND A NICK OF 0.0035 INCHES OUT OF LIMITS ON THE LEADING EDGE OF THE OTHER FAN BLADE AT .7500 INCHES FROM THE ROOT. RT ENG WAS REPLACED AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-02 AND CM 71-00-01, ALL CORRECT.
